Tarieladze Vaja

Full Name
Tarieladze Vaja
G. Brtzkinvale str.9, apt.4, Didi Digomi, Tbilisi-0131, Georgia
Web Page
Date Of Birth
Tbilisi State University, 1966-1971, Post-graduate student in Computing Center of Academy of Sciences of Georgia, 1971-1974
Head of Department of Probability and Statistics of N.Muskhelishvili Institute of Computational Mathematics
1. A characterization of a class of covariance operators. Bull. Acad. Sci. Georgian SSR, 1973, v.72, 529-532. 2. Equivalence of Gaussian measures in Banach spaces. ib., 1974, v.73,529- 532. 3. Gaussian random elements with values in l(pn), 0 < pn < 1. Bull. Acad. Pol. Sci., 1974, v.22, 1053-1056 (with A. Weron). 4. Covariance operators of probability measures in infinite dimensional vector spaces. Candidate (Ph.D) dissertation, Tbilisi, 1975. 5. On the characteristic functional of a Gaussian Measure. Dokl. AN SSSR, 1976, v.226, 1283-1286; English Transl.: Soviet Mat. Dokl.,1976, v.17, 296-299 (with S.A. Chobanjan). 6. On compactness of families of second order measures in a Banach spaces. Teor. Veroyat. Prim., 1977, v.22, 823-828. English Transl.: Th.Prob.Appl., 1977,v.22, 805-810 (with Nguyen Zui Tien and S.A.Chobanjan). 7. Gaussian characterizations of certain Banach spaces. J.Multivariate Anal., 1977, v.7,183-203 (with S.A.Chobanjan). 8. Prolongement d’une dualite (X,Y) entre espaces vectoriels en une dualite de type (Lq, Lp). C.R.Acad. Sci.Paris, 1977, v.284, 1561-1564 (withA.Tortrat and N.Vakhania). 9. Caracterization de certaines classes d’espaces de Banach par les mesures gaussiennes. Ib., 1977, v.285, 793-796 (with S.Chevet, S.A.Chobanjan and W.Linde). 10. Covariance operators of probability measures in locally convex spaces. Teor. Veroyat. Prim.,,1978, v.23, 3-26. English Transl.: Th. Prob. Appl., 1978,v.23, 1-20 (with N.N.Vakhania). 11. Gaussian covariances in Banach sublattices of the space L0. Soviet Math.Dol., 1978, v.19, 885-888 (with Z.G.Gorgadze and S.A.Chobanjan). 12. On nuclearity of integral operators. Proc. Tbilisi Unov., 1980, v.214, 94-106 (with Z.G.Gorgadze and Th. Kuhn). 13. On geometry of Orlicz spaces. Lecture Notes in Math., 1980, v.828,, 47-51 (with Z.G.Gorgadze). 14. On nuclear covariance operators. Ib., 1980,v.828, 283-285. 15. Characterization of covariance operators which guarantee the CLT. Lecture Notes in Stat.,1980, v.2,348-359. 16. On the continuity of random linear functions. Teor. Veroyat. Prim., 1981, v.26, 172-179 (with A.Tortrat and N.N.Vakhania). 17. On a probability characterization of summing operators. Matem. Zametki, 1981, v.30, 133-141 (with W.Linde and S.A.Chobanjan). 18. Product-type cylindrical measures and duality theorems. Proc. Muskhelishvili Inst. Comput. Math. Acad. Sci. of Georgia, 1985, v.25:2,60-76. 19. On a topologocal characterization of almost periodic positive definite functions. In: Topological aspects of the theory of functions, Tbilisi, 1985. 20. Charactewristic functionals and cylindrical measures in DS-groups. In: Prob.Theory and Math. Stat., v.2, pp.625-548. Prokhorov et al.(eds.) VNU Science Press 21. On topological description of characteristic functionals. Dokl. AN SSSR, 1987, v.295, 1320-1323. English Transl.: Soviet Math. Dokl., 1988, v.36, 205-208. 22. A topological description of characteristic functionals in some groups. Teor. Veroyat. Prim., 1989, v.34, 719-730. English Transl.: Theor.Prob. Appl., 1989, v.34,647-658. 23. Vector-valued Fourier series and sample continuity of random processes. Lecure Notes in Math.,1989, v.1391, 375-367. 24. Characteristic functionals of probability measures in DS-groups and related questions. Doctor Dissertation, Tbilisi, 1989. 25. On stable measures in spaces of random variables. Proc. Muskhelishvili Inst. Comp. Math. Acad. Sci. of Georgia, 1990, v.29:1, 197-207. 26. On the topological description of characteristic functionals in infinite dimensional spaces. In: Probability in Banach spaces, Nine, 217-232. Birkhauser, 1994. 27. On Ito-Nisio type theorems for DS-groups. Georgian Math. J., 4(1997), 477-500. 32. On singularity and equivalence of Gaussian measures. In: Real and Stochastic Analysis, Recent Advances, Edited by M.M.Rao, CRC Press. 1997, 367-389 (with N.Vakhania). 33. On summing and related operators acting from a Hilbert space. Bulletin Polish Acad. Sci.v.46, no.4,1998, 365-375. (with Nguyen Duy Tien and R.Vidal) 34 Some remarks on random series in Banach spaces. Acta Mathematica Vietnamica, 1998,v.23, no.1, 129-141 (with Nguyen Duy Tien and M.J.Chasco). 35. More than 20 articles for Encyclopaedia ”Probability Theory and Mathematical Statistics”, Moscow, ”Nauka”, 1999. 35. On Mackey topology for groups. Studia Math. v.132, no.3, 257-284,1999 (with E.Martin-Peinador and M.J.Chasco). 37 The structure of summable sequences and p-summing operators. Demons. Math. 33(2000), 379-387 (with V.Kvaratskhelia). 37. K-convexity and duality for almost summing operators. Georgian Math. J. 7(2000), 245-268,9 (with O.Blasco and R.Vidal). 38. Nuclear and GP-nuclear groups, Acta Math. Hungarica, 88(2000), 301- 322. (with J. Dominguez). 39. GP-nuclear groups, Research and Exposition in Math., 24(2000), 127-161. (with J. Dominguez). 40. Absorption adjunctable semigroups, Research and Exposition in Math., 24(2000), 77-10. (with E.Corbacho and D. Dikranjan). 41 Completeness properties of locally quasi-convex groups. Top.Appl. 111(2001),81- 93, (with M. Bruguera, M.J. Chasco and E. Martin-Peinador). 42. Probability measures with big kernels, Georgian Math. J., 8(2001), 333- 346. (with Nguyen Duy Tien). 43. Compactness-like properties, AMD-Numbers and Essential Spectrum of Operators, Colloquium del Departamento de Analisis Matematico Facultad de Matematicas Universidad Complutense, Seccion 1, Numero 49, Curso 2001-01, 65-113 (with A.Castejon and E.Corbacho). 44. MD-Numbers and Asymptotic MD-numbers of Operators, Georgian Math. J., 8(2001),455-468 (with A.Castejon and E.Corbacho). 45. AMD-Numbers, Compactness, Strict Singularity and Essential Spectrum of Operators, Georgian Math. J., 9(2002),No. 2, 227-270 (with A.Castejon and E.Corbacho). 46. Mackey continuity of characteristic functionals, Georgian Math. J., 9(2002), 83-112, (with S. Kwapien). 47. Strong minimality of Gaussian-summing norm, Acta Math. Vietnamica, Vol.38 (2003),no. 2, 225 – 240 (with R. Vidal). 48. On continuity of general exhaustive set functions, Vietnam J. Math., Vol.31 (2003), 4, 465–473 (with A.Castejon and E. Corbacho). 49. On a.s. unconditional convergence of random series in Banach spaces, Progress in Probability, Vol.56 (2003), 71–75 Birkhauser Verlag Basel/Switzerland (with S. Kwapien). 50. A property of Dunford-Pettis type in topological groups, Proc. Amer. Math. Soc., Vol.: 132 (2004) ,no. 6, 1827–1837 (with E. Martin-Peinador). 51. Ordinary, restricted and modified Dunford-Pettis properties for topological vector spaces, Universidad Nacional de Educacion a Distancia, Disertaciones del seminario de matematicas fundamentales, 30(2004), 1–68. 52 Eberlein-Smulyan theorem for topological groups. J. London Math. Soc. Vol.70 (2004) (2), 341 – 355 (with M. Bruguera and E. Martfn-Peinador). 53. Equicontinuity and quasi-uniformities, Georgian Math. J. 11, No. 4, 681- 690 (2004). (with E. Corbacho and R. Vidal). 54. A one-sided version of Alexiewiicz-Orlicz’s differentiability theorem, : Rev. R. Acad. Cien. Serie A. Mat. Vol. 99, 2 (2005): 167–: 181 (with E. Corbacho and A. Plichko). 55. Permutations and convergence in probability, Bull. Georgian Acad. Sci. Vol. 172 (2005),23– 2 5 (with B. Mamporia and A. Shangua ). 56. Weakly subgaussian random elements in Banach spaces. Ukr. Math. Journal, Vol. 57(2005), no.9, 1187–1208 (with V. Kvaratskhelia and N. Vakhania). 57. Two permutational versions of Banach-Saks property, Bull. Georgian Acad. Sci. Vol. 173 (2006),29–3 2 (with A. Shangua ). 58. A class of angelic sequential non Frechet-Urysohn topological groups, Top.Appl. 154(2007), no.3, 741-747, (with M.J. Chasco and E. MartinPeinador). 59. On Schwartz groups, Studia Math. Vol. 181 (2007), no.3, 199–210 (with L. Aussenhofer, M. J. Chasco and X. Dominguez). 60. Regular conditional probabilities and disintegrations, Bull. Georgian National Acad. Sci. Vol. 175 (2007),no,2, 7–14 (with N. Vakhania). 61. Disintegration of Gaussian measures and average-case optimal algorithms, J. Complexity, 23, No. 4-6, 851–866, 2007, (with N. Vakhania). 62. Conway’s question: the chase for completeness. Applied Categorical Structures, vol.15, No. 5-6, 511–530, 2007 (with D. Dikranjan and E. MartinPeinador). 59. Lindelof spaces C(X) over topological groups, Forum Math. vol.20, no.2, 2008, 201–212 ( with J. Kakol, M. Lopez Pellicer, E. Martin-Peinador). 63. Group topologies on vector spaces and character lifting properties, Bul.Soc. Mat. Mexicana, vol.14, no.3, 2008, 21–34 (with X. Dominguez). 64. Uniform type Hyperspaces. Mathematica Pannonica, 19/2, 2008, 1–16 (with T. Abreu and E. Corbacho). 65. Integration on Hyperspaces. Tekne, Polytechnical Studies Review, vol.VI, No. 10 (2008), 87–102 (with T. Abreu and E. Corbacho). 66. CLT for operator Abel sums of random elements, Georgian Math. J. 15(2008), No.4, 785–792 (with T. Shervashidze). 67. Even continuity and topological equicontinuity in topologized semigroups. Topology and Applications 156(2009), 1289–1297(with E. Corbacho and R. Vidal). 68. Observations about even continuity and topological equicontinuity. Topology and its Applications 156(2009), no.18, 3062–3069 (with E. Corbacho and R. Vidal). 69. Convergence properties of summing operators. Bull. Georgian National Acad. Sci. vol.3, 2009, no.3, 16–24(with R. Vidal). 70. An operator version of Abel’s continuity Theorem. Georgian Mathematical J. vol. 17, 2010, no.4, 787–794. 71. Convergence of characters in Schwartz groups. Topology and its Applications, 158(2011), 484–491 (with M. J. Chasco and X. Dominguez). 72. A class of metrizable locally quasi-convex groups which are not Mackey, arXiv: 1012.5713v1 [math. GN], 28Dec. 2010. 20p. (with D. Dikranjan and E. Martin-Peinador). 73. Permutations and laws of large numbers. Prepared for publication (with B. Mamporia and A. Shangua). 74. A permutational version of the Banach-Saks property. Prepared for publication (with A. Shangua). 75. Metrizable TAP, HTAP and STAP groups. Topology and its Applications. Accepted (with X. Dominguez). 76. Bounded sets and Riemann Integral in quasi-uniform conoids, 2010. Work in progress (with T. Abreu and E. Corbacho) 77. A note on the rearrangement theorem. Proc. Int. Conf. ICTMC-2010 devoted to 80-th Aniversary of Iv. Prangishvili. Nova Science Publ. 2011 (with S. Chobanyan, G. Giorgobiani and V. Kvaratskhelia). 78. Diagonally canonical and related Gaussian random elements. 2011. Submitted (with V. Kvaratskhelia). 79. Group valued null sequences and metrizable non-Mackey groups. 2011. Forum Math., accepted (with D. Dikranjan and E. Martin-Peinador). 80. UMAP classes of groups. Proceedings of the International Conference: Modern Algebra and its Applications, 148–152. September 19-25, Batumi, Georgia. 81. Denjoy-Luzin systems, absolute convergence systems and unconditional convergence in Banach Spaces, 2011. Submitted (with V. Kvaratskhelia). 82. On rearrangement theorem in Banach spaces, 2012. Submitted (with S. Chobanyan, G. Giorgobiani, V. Kvaratskhelia and S. Levental). 83. Special universal series, 2011. Submitted (with G. Giorgobiani). 84. On compex universal series, 2012. Submitted (with G. Giorgobiani). 85. Signs and permutations: two problems of the function theory, 2012. Submitted (with S. Chobanyan and G. Giorgobiani).
Conferences,contacts,other scientific and educational activities
Participation in Grant Projects
Scientific interests
Probability theory, statistics, functional analysis
Current scientific activities
Future work plans
Theoretical Foundations in Mathematics